# SDR SWIA2019122747329

- Difficulty date: November 17, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL  CORRODED BETWEEN FS409.00 AND 409.00+112.  REPAIRED CORRODED AREAS AS REQUIRED COMMON TO LH FLOOR SILL FROM FS409.00 TO FS409+112 IAW REO
